# SDR NWAA084083254

- Difficulty date: August 29, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 32,038 hours, 14,458 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD G RSVR LO LVL DISPLAYED ON ECAM.  FOLLOWED COM PROCEDURES.  GREEN HYDRAULIC SYSTEM WAS DEPLETED FOR 3 MINUTES BEFORE EDP WAS SHUT OFF.  LANDING GEAR GRAVITY EXTENDED, LANDING UNEVENTFULLY, AND TOWED TO GATE.  REPLACED RH MAIN LANDING GEAR DOOR GROUND OPENING BYPASS VALVE.  LEAK CHECKS GOOD.
